# SDR ASAA2015091913085

- Difficulty date: September 19, 2015
- Submitted: September 22, 2015
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 13,294 hours, 3,918 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 2512
- Condition: Failed
- Location: Left Temp
- Part time: 59,708 hours, 29,989 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON RECALL, AIR CONDITIONER LIGHT FOR LT PACK LIGHT ILLUMINATED,  LIGHT EXTINGUISHES WHEN RESET.  ACFT GROUNDED.  R & R LT TEMP CONTROL VALVE IAW AMM 21-51-10-400-801.  OPS, BITE & LEAK CHECKED GOOD.
